Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 187037, 11 pages
Research Article

Exponential Stability of Stochastic Differential Equation with Mixed Delay

School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 24 November 2013; Revised 21 January 2014; Accepted 21 January 2014; Published 4 March 2014

Academic Editor: Oluwole Daniel Makinde

Copyright © 2014 Wenli Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenli Zhu, Jiexiang Huang, Xinfeng Ruan, and Zhao Zhao, “Exponential Stability of Stochastic Differential Equation with Mixed Delay,” Journal of Applied Mathematics, vol. 2014, Article ID 187037, 11 pages, 2014. doi:10.1155/2014/187037